×

zbMATH — the first resource for mathematics

Solutions of minimal period for a class of convex Hamiltonian systems. (English) Zbl 0466.70022

MSC:
70H05 Hamilton’s equations
34C25 Periodic solutions to ordinary differential equations
58E15 Variational problems concerning extremal problems in several variables; Yang-Mills functionals
58E05 Abstract critical point theory (Morse theory, Lyusternik-Shnirel’man theory, etc.) in infinite-dimensional spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Ambrosetti, A.: Esistenza di infinite soluzioni per problemi non lineari in assenza di paramentro. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat.52, 402-409 (1972) · Zbl 0249.35030
[2] Ambrosetti, A.: On the existence of multiple solutions for a class of nonlinear boundary value problems. Rend. Sem. Mat. Univ. Padova49, 195-204 (1973) · Zbl 0273.35037
[3] Ambrosetti, A.: A perturbation theorem for superlinear boundary value problems. M.R.C. Techn. Rep.41, No. 41 (1974) · Zbl 0303.35036
[4] Ambrosetti, A., Mancini, G.: Remarks on some free boundary problems. To appear on ?Contributions to nonlinear partial differential equations?. Ed. H. Berestycki, H. Brezis, Pittman · Zbl 0477.35084
[5] Ambrosetti, A., Rabinowitz, P.H.: Dual variational methods in critical point theory and applications. J. Functional Analysis14, 349-381 (1973) · Zbl 0273.49063 · doi:10.1016/0022-1236(73)90051-7
[6] Brezis, H., Coron, J.M., Nirenberg, L.: Free vibrations for a nonlinear wave equation and a theorem of P. Rabinowitz (to appear)
[7] Clark, D.C.: A variant of the Lusternik-Schnirelman theory. Ind. Univ. Math. J.22, 65-74 (1972) · Zbl 0228.58006 · doi:10.1512/iumj.1972.22.22008
[8] Clarke, F., Ekeland, I.: Hamiltonian trajectories having prescribed minimal period. Comm. Fure Appl. Math.33, 103-116 (1980) · Zbl 0428.70029 · doi:10.1002/cpa.3160330202
[9] Clarke, F., Ekeland, I.: Nonlinear oscillations and boundary value problems for Hamiltonian systems (to appear) · Zbl 0514.34032
[10] Coffmann, C.V.: A minimum-maximum principle for a class of nonlinear integral equation. J. Analyse Math.22, 391-419 (1969) · Zbl 0179.15601 · doi:10.1007/BF02786802
[11] Ekeland, I.: Periodic solutions of Hamiltonian equations and a theorem of P. Rabinowitz. J. Differential Equations34, 523-534 (1979) · Zbl 0446.70019 · doi:10.1016/0022-0396(79)90034-2
[12] Hempel, J.A.: Superlinear variational boundary value problems and nonuniqueness. Thesis, Univ. New England, Aus., 1970
[13] Hempel, J.A.: Multiple solutions for a class of nonlinear boundary value problems. Ind. Univ. Math. J.20, 983-996 (1971) · Zbl 0225.35045 · doi:10.1512/iumj.1971.20.20094
[14] Nehari, Z.: Characteristic values associated with a class of nonlinear second-order differential equations. Acta Math.105, 141-175 (1961) · Zbl 0099.29104 · doi:10.1007/BF02559588
[15] Rabinowitz, P.H.: Variational methods for nonlinear eigenvalue problems, in Eigenvalues of nonlinear problems (C.I.M.E.). Ed. Cremonese · Zbl 0278.35040
[16] Rabinowitz, P.H.: Periodic solutions of Hamiltonian systems. Comm. Pure Appl. Math.11, 137-184 (1978) · Zbl 0358.70014
[17] Rabinowitz, P.H.: On subharmonic solutions of Hamiltonian systems (to appear) · Zbl 0425.34024
[18] Rockafellar, R.: Convex analysis. Princeton: Princeton University Press 1970 · Zbl 0193.18401
[19] Amann, H., Zehnder, E.: Periodic solutionsof asymptotically linear Hamiltonian systems. Manuscripta Math.32, 149-189 (1980) · Zbl 0443.70019 · doi:10.1007/BF01298187
[20] Brezis, H., Coron, J.M.: Periodic solutions of nonlinear wave equations and Hamiltonian systems (to appear)
[21] Clarke, F.: Periodic solutions to Hamiltonian inclusions. To appear in J. Differential Equations. · Zbl 0461.34030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.